# SDR SWAA2022022319435

- Difficulty date: September 25, 2018
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 42,218 hours, 24,820 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AFT CABIN FLOOR PANEL 242WF O/B EDGE IS BROKEN / AFT CABIN FLOOR PANEL 242WF WITH O/B EDGE THAT IS BROKEN WAS REPLACED WITH A SERVICABLE FLOOR PANEL DUE TO AMOUNT OF ALL DAMAGE 57852U 09/27/18
